Skip to content

Lower consistency bounds for mutual stationarity with divergent uncountable cofinalities

Research output: Contribution to journalArticle

Standard

Lower consistency bounds for mutual stationarity with divergent uncountable cofinalities. / Adolf, Dominik; Cox, Sean; Welch, Philip D.

In: Israel Journal of Mathematics, Vol. 228, No. 1, 10.2018, p. 1-19.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Adolf, Dominik ; Cox, Sean ; Welch, Philip D. / Lower consistency bounds for mutual stationarity with divergent uncountable cofinalities. In: Israel Journal of Mathematics. 2018 ; Vol. 228, No. 1. pp. 1-19.

Bibtex

@article{e07bc6bb73314be394e4632828d7ba30,
title = "Lower consistency bounds for mutual stationarity with divergent uncountable cofinalities",
abstract = "We prove that the upper bounds for the consistency strength of certain instances of mutual stationarity considered by Liu–Shelah in 1997 are close to optimal. We also consider some related and, as it turns out, stronger properties.",
author = "Dominik Adolf and Sean Cox and Welch, {Philip D}",
year = "2018",
month = "10",
doi = "10.1007/s11856-018-1771-4",
language = "English",
volume = "228",
pages = "1--19",
journal = "Israel Journal of Mathematics",
issn = "0021-2172",
publisher = "Springer Verlag",
number = "1",

}

RIS - suitable for import to EndNote

TY - JOUR

T1 - Lower consistency bounds for mutual stationarity with divergent uncountable cofinalities

AU - Adolf, Dominik

AU - Cox, Sean

AU - Welch, Philip D

PY - 2018/10

Y1 - 2018/10

N2 - We prove that the upper bounds for the consistency strength of certain instances of mutual stationarity considered by Liu–Shelah in 1997 are close to optimal. We also consider some related and, as it turns out, stronger properties.

AB - We prove that the upper bounds for the consistency strength of certain instances of mutual stationarity considered by Liu–Shelah in 1997 are close to optimal. We also consider some related and, as it turns out, stronger properties.

U2 - 10.1007/s11856-018-1771-4

DO - 10.1007/s11856-018-1771-4

M3 - Article

VL - 228

SP - 1

EP - 19

JO - Israel Journal of Mathematics

JF - Israel Journal of Mathematics

SN - 0021-2172

IS - 1

ER -